# SDR UPS01834632

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS NOT ON IN ARMED.  REMOVED AND REPLACED BATTERY PACK, OP''S CHECK NORMAL.  P/N ON - OFF:  5708458-503, S/N ON:  FTL243, S/N OFF:  7.
